I’ve been on it a month and still have days where I’m super dizzy. I hope I get used to Abilify because with my insurance it’s cheap, and it gives me energy.
I’m on Abilify and Aristada (2 month Abilify injection) and with the shot, I d see that I get dizzy for the first few days. Got my last shot on the 31st of May and yeah I felt dizzy. And light headed. Hopefully, with time it will decline in that side effect. I know I have.
Any other questions just ask me.
Did you start on the tablet before the shot?
Tablets first. But because of my tendency to um,… get off meds, the shot in the bum keeps something in me. Can;t remember now if I will get off the tabs but right now it is tying to get stable.
I’ve been on the tabs for a month and the dizziness is still there.
Have you talked to your doc about your dizziness? Like if it is stronger at one point over another or are you remembering to drink plenty of water? (or some other liquid)
What mg’s are you taking? I’m on 25 mg. At one stage I had to go up to 30mg because of relapse. 30mg made me very dizzy.
I’m drinking water so I don’t think it’s that. I’ve been avoiding telling the doctor because I don’t want her to switch my med yet. I want to try to make this one work. Plus, it’s my 10th AP I’ve tried.
I know the feeling. I’m on my 6th or 7th this year alone. It is hard but the best adive I can give is what I got from a quick google search, "Abilify may make you dizzy or lightheaded. If you experience these side effects, don’t get up suddenly if you’ve been lying down or sitting. Instead, move slowly and rest your feet on the floor for a few minutes before rising. "
It’s from this site ( https://www.sharecare.com
Thanks. It happens even while I’ve been sitting or laying down awhile
I wonder why. My BP is fine.
Im on 400mg abilify injection but my doctor didnt give me tabs first just the injection and i dont have dizziness or light headness i had in the past with the abilify pills with a different doctor, also bodyweight may play a role.